# SDR 9715819619

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON CENTER WING MAIN FRAME TIE FITTING FS 598 TO 617, RBL 58.  REPLACED FITTING (P/N 5913055-502) PER SRM 51-30-05.
